# SDR USAA050199

- Difficulty date: January 2, 2005
- Submitted: February 16, 2005
- Operation: Air carrier
- Aircraft: N436US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24558
- Engine: Cfmint CFM563B2
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Burned
- Location: Fuselage
- Part time: 41,647 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - Q3 - INTERCOSTAL UNK SIZE- ARC BURN DAMAGE; GROUND STUD GD 3252, STA 344-360, LBL60 WL 204.  REPLACED INTERCOSTAL IAW EA. (K)
